# SDR T042005F00000

- Difficulty date: June 14, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N27917
- Make and model: Piper PA-31-350
- Aircraft serial: 317952007
- Engine: Lyc TIO540*
- System (JASC): 3210 · Main Landing Gear
- Part: Plate
- Part number: 40288000
- Condition: Cracked
- Location: Lt Mlg
- Part time: 21,020 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKS IN REINFORCING WEB.  PART TT THOUGHT TO BE SAME AS AC TT.  OPERATED THIS AIRCRAFT FOR APPROXIMATELY 2,100 HOURS AND OTHERS FOR A TOTAL OF 5,000 HOURS. FIRST ONE WE HAVE SEEN CRACK. (K)
